CureZone   Log On   Join
 

Aftereffects of the Mirena by Silvia440 ..... Mirena, Skyla IUD Forum

Date:   12/12/2013 6:38:09 PM ( 10 years ago ago)
Hits:   2,362
URL:   https://www.curezone.org/forums/fm.asp?i=2132370

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I had my daughter on January 22, 2013. A month after I had her I had Mirena inserted. From the very beginning I had problems. I bled constantly for 6 months straight. I not only bled but I gained a substantial amount of weight, became depressed again, and was just all around not myself. The second worst thing about the Mirena other than bleeding for six months is the fact that it hurt to have sex. My fiancÚ and I went weeks without having sex and it was wearing on us. After I had the Mirena removed it got a little bit better, but it is not ten times worse. I absolutely hate having sex now. We have tried every position possible and we have even used several lubes/lotions and nothing helps. My question is has anyone ever had this happen and should I go see my doctor about it?
 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=2132370